| Model Number |
1804325-15 |
| Medical Device Problem Codes |
Loose or Intermittent Connection (1371); Activation Failure (3270); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a left anterior descending artery.There was noted difficulty (resistance) connecting the xience skypoint to the indeflator and an abnormal noise was noted; however, it was able to be ultimately connected.The stent delivery system was then advanced to the lesion but completely failed to deploy.The device was replaced with another to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to operational circumstances of the procedure as it is likely the device interacted with the inflation device during connection due to an inadvertent over torque of the inflation device causing the reported audible noise and loose or intermittent connection.The reported loose or intermittent connection between the delivery system and the inflation device likely prevented the delivery system from inflating causing the reported activation failure.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.